# SDR FDEA201012204720

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STN 363.23 HAS SURFACE CORROSION AROUND SCREW HOLES AT   RBL2 TO RBL 12.  CORROSION REPAIR CARRIED OUT IAW EA F-5310-142383, (BS 365.25) FLOOR BEAM CORROSION REPAIR AT RBL 2 TO RBL 14.)  REPAIR IS CLASSIFIED AS MAJOR.
